# SDR PCPR20121212001

- Difficulty date: November 27, 2012
- Submitted: December 12, 2012
- Operation: General aviation
- Aircraft: N350K
- Make and model: Beech B300
- Aircraft serial: FL692
- Aircraft time: 327 hours, 241 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110323REVB
- Part serial: 2461
- Condition: Cracked
- Location: Elt
- Part time: 147 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION CRACKS WERE DISCOVERED ON THE LT AND FRONT SIDE OF THE ELT 406 ROD ANTENNA APPROX 6" FROM THE BASE.  ON THE LT SIDE IN THE CENTER OF THE CRACKS WAS A CIRCULAR SHAPED VOID IN THE MATERIAL APPROX .1250" IN DIAMETER AND .0625" DEEP.  THE VOID IN THE MATERIAL APPEARS TO BE A MANUFACTURING DEFECT HOWEVER THAT CANNOT BE POSITIVELY DETERMINED AT THIS TIME. THE ELT OPERATIONAL TEST WAS NORMAL.
